MAUDE Adverse Event Report: SKELETAL DYNAMICS SKELETAL DYNAMICS; ALIGN RADIAL HEAD SYSTEM

SKELETAL DYNAMICS SKELETAL DYNAMICS; ALIGN RADIAL HEAD SYSTEM
Model Number ALIGN Radial Head & Lock Screw, 24mm
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Implant Pain (4561)
Date of Event 02/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer has indicated that the product will be returned to us for investigation, but it has not been returned yet.The investigation is in process, however, no additional information has been provided at the time of filing this report.The instruction for use state: the lock screw packaged with the radial head must be installed and fully tightened to fix the radial head to the radial stem.If the lock screw is not attached and/or fully secured, the radial head may loosen and/or disconnect from the radial stem, causing soft tissue irritation and/or device failure.
 
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately 2 years post implantation due to loosening of the product.The screw had backed out from the radial head causing it to become loose.The head and screw were replaced onto the existing stem.Attempts have been made for additional information and/or the explanted product to be returned but is unavailable at this time of filing the report.

Brand Name
SKELETAL DYNAMICS
Common Device Name
ALIGN RADIAL HEAD SYSTEM
Manufacturer (Section D)
SKELETAL DYNAMICS
7300 n. kendall drive
suite 400
miami FL 33156
MDR Report Key11517590
Report Number3006742481-2021-00003
Device Sequence Number4140419
Product Code KWI
UDI-Device Identifier00841506100043
UDI-Public00841506100043
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172688
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALIGN Radial Head & Lock Screw, 24mm
Device Catalogue NumberALN-RHI-240
Device Lot NumberAN1806008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2021
Initial Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight73